Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On normal metrics, and a theorem of Cohn-Vossen


Author: Robert Finn
Journal: Bull. Amer. Math. Soc. 70 (1964), 772-773
DOI: https://doi.org/10.1090/S0002-9904-1964-11232-5
MathSciNet review: 0167902
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Cohn-Vossen, Kürzeste Wege und Totalkrümmung auf Flächen, Compositio Math. 2 (1935), 69-133. MR 1556908
  • 2. A. Huber, On subharmonic functions and differential geometry in the large, Comment. Math. Helv. 32 (1957), 13-72. MR 94452


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11232-5

American Mathematical Society